Harmonic mappings related to Janowski starlike functions


Kahramaner Y., Polatoglu Y., Aydogan M.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.270, pp.564-570, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 270
  • Publication Date: 2014
  • Doi Number: 10.1016/j.cam.2013.09.013
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.564-570

Abstract

The main purpose of the present paper is to give the extent idea which was introduced by Robinson(1947) [6]. One of the interesting application of this extent idea is an investigation of the class of harmonic mappings related to Janowski starlike functions. (C) 2014 Elsevier B.V. All rights reserved.